Zonoids and conditionally positive definite functions.
Portugaliae mathematica, Tome 57 (2000) no. 4, pp. 443-458
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2000__57_4_49016,
author = {Burger, M.},
title = {Zonoids and conditionally positive definite functions.},
journal = {Portugaliae mathematica},
pages = {443--458},
year = {2000},
volume = {57},
number = {4},
zbl = {0977.52005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2000__57_4_49016/}
}
Burger, M. Zonoids and conditionally positive definite functions.. Portugaliae mathematica, Tome 57 (2000) no. 4, pp. 443-458. http://geodesic.mathdoc.fr/item/PORMA_2000__57_4_49016/